Jun 24, 2013
I'm an hiv+ positive lady and I'm not on treatment coz my cd4 count is 680 but my skin in da face is starting to become darker n also I'm developing rash dis is worrieng me coz I only have to go n check my cd4 count in 6mnths time,is ther any way I can do 2 treat my face?
| Response from Dr. Henry
You need to have a proper diagnosis of the skin problem on the fact-often would not have anything to do with HIV. Recommend discussing with your HIV provider, primary care doctor, or a dermatologist (skin specialist). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What If You Have Chlamydia For Over A Year?
- What If You Are Not Cured After Taking Bacterial Vaginosis Medications?
- What Happens If Herpes Is Not Treated?
- What Can You Do To Make A Person More Comfortable Who Has Shingles?
- What Are The Stages Of Chlamydia?
- Topical Home Remedies For Genital Herpes Sores
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.